# SDR FDEA202403270387

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51302
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FOUND CORROSION ON SEAT TRACK STA 1180-1200 RBL 24.75 REMOVED CORROSION AT SEAT TRAK BEWEEN STA 1180-1200 RBL 24.75 IAW B757 SRM 51-10-02-  OG, EVALUATED AREA FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101 DETAIL VIII,   REMOVED AND INSTALLED NEW SEAT TRACK SECTION AT STA 1180-1200 RBL 24.75 IAW B DWG #   146N5120 REV A, B DWG # PL 146N5130 REV C AND B757 SRM 51-40-02-0G.    MAJOR REPAIR
